# SDR C2XA11RI179

- Difficulty date: November 11, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 25,231 hours, 13,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM6839
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION ROW 12BC OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  RIC MX REMOVED AND REPLACED ROW 12BC OVERHEAD EMERGENCY EXIT LIGHT BULB WITH OPERATIONAL CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
